I stoppped taking symbicort in our summer season as my asthma is trigger by cold weather but had to start again after a head cold and two severe attacks. I seem to be experiencing a headache since beginning again - is this a normal reaction? Should I get my blood pressure checked?
31 Oct 2010
Headache is a common side effect of Symbicort. If it is really bothersome please see your doctor.
3 Sep 2011
I go on and off Symbicort depending on how bad my asthma is, especially during late spring when the pollen count is high and if I start getting a cold during the winter. The first week or two that I go back on it I usually get headaches and a sore throat but these side effects tend to subside as my body gets used to the medication. If headaches persist, I would see your doctor.
- Symbicort Information for Consumers
- Symbicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How they adapted to the switch, and if they are concerned about the increased risk of asthma related deaths associated with Symbicort. My doctor just ...
1 answer • 7 Nov 2009
my son has has asthma for 10 years now and is now taking symbicort. It seems great but he has leg cramps a lot and lately he has been noticing his ...
1 answer • 15 Apr 2010
But It's not thrush... I always rinse my mouth out after using my inhalers, usually with a large glass of water.. Previously I was on Seretide ...
2 answers • 13 Apr 2013
Hi, I am 24 years old, I have asthma and dust allergy. I usually play a lot of basketball and workout, and didn't took any medicines regularly ...
2 answers • 1 Dec 2013
My asthma was well controlled, using symbicort twice a day, I smoked for 5 days, however now I feel wheezy all the time while inhalers make little ...
1 answer • 16 Dec 2014